he's taking 10 mg a day for psycotic episodes. He is off the wall. Help! He is delusional
I suggest an immediate trip to the hospital before he hurts himself or anyone else for that manner. He may not even realize he is doing this. These episodes can be dangerous for him as well as those around him. Don't try to restrain him as that will only cause further problems. I would suggest calling his doctor and emergency services and get him treated ASAP. Hope this note finds you doing o.k. Good luck to you and your friend.
- Navane Information for Consumers
- Navane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Navane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 4 answers
Posted 31 Aug 2010 • 1 answer
Posted 2 Nov 2011 • 3 answers
Posted 20 Feb 2013 • 1 answer
Posted 15 May 2014 • 74 answers